# SDR COEA2016100881803

- Difficulty date: October 8, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112218
- Condition: Corroded
- Location: Frames 28c-28d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 28C - 28D LT CREASE BEAM WEB HAD CORROSION.  REPAIRED IAW ES-4357/16.
